It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Reflex Sympathetic Dystrophy (RSD) (CRPS) Message Board


Reflex Sympathetic Dystrophy (RSD) (CRPS) Board Index


has anyone had withdrawal from lyrica? i was taken off of 300mg cold turkey and paid dearly. but after a week the side affects went away. but then a week after that i began having really bad cold sweats, to where i was shivering violently even though i had my heated blanket on high and two comforters on. i had to change four times in the course of and hour and a half because they were soaked. but my mother told me to try to take a lyrica, so i did. and within 20 minutes i was fine. is this normal? has anyone else had this problem?
Amber
That's a not very nice attitude for the doc to take!! Geez.....I make it quite clear to a doc that if I am going to be taken off of a med I am going to titrate down. It's the sensible thing to do instead of going off something cold turkey like that. It isn't healthy at all and for some going through withdrawl could be deadly! Withdrawl is bad enough but coming off such a high dose is dangerous IMO.

I can't think of anything helpful really but that's not the first story I've heard of withdrawl from meds. It should be done smart and I'm so sorry you've had to suffer so much. I guess all you can do is tough it out till your body can go without it. I know you're not alone in your experience though.

Gentle Hugs

Karen





All times are GMT -7. The time now is 04:12 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!